A review and some complements on quantile risk measures and their domain


Fuchs, Sebastian ; Schlotter, Ruben ; Schmidt, Klaus D.


DOI: https://doi.org/10.3390/risks5040059
URL: https://www.mdpi.com/2227-9091/5/4/59/htm
Additional URL: https://www.researchgate.net/publication/320917264...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Risks : Open Access Journal
Volume: 5
Issue number: 4
Page range: 59
Place of publication: Basel
Publishing house: MDPI
ISSN: 2227-9091
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fuchs, Sebastian ; Schlotter, Ruben ; Schmidt, Klaus D. (2017) A review and some complements on quantile risk measures and their domain. Risks : Open Access Journal Basel 5 4 59 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item